# SDR SWAA2021071598414

- Difficulty date: July 1, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATE BETWEEN BS695 AND BL0 CENTER SECTION / REPLACED SUPPORT ANGLE LOCATED BETWEEN BS695 AND BL0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 273A9110 REV A.
